# SDR AU000579

- Difficulty date: July 7, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3251 · Steering Unit
- Part: Pin
- Part number: 3821128101
- Condition: Sheared
- Location: Steering Unit
- Part time: 46,790 cycles
- Component: Steering Unit, Parker, 3790037106
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) NOSE LANDING GEAR STEERING SYSTEM RT METERING VALVE INDEXING PINSHEARED. WORKSHOP FOUND EVIDENCE OF HEAVY CORROSION AROUND THEPIN LOCATION HOLE.
